Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 713502, 20 pages
doi:10.1155/2011/713502
Research Article

Synchronization of Discrete-Time Stochastic Neural Networks with Random Delay

Department of Mathematics, Southeast University, Nanjing 210096, China

Received 2 December 2010; Accepted 25 January 2011

Academic Editor: Recai Kilic

Copyright © 2011 Haibo Bao and Jinde Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using a Lyapunov-Krasovskii functional method and the stochastic analysis technique, we investigate the problem of synchronization for discrete-time stochastic neural networks (DSNNs) with random delays. A control law is designed, and sufficient conditions are established that guarantee the synchronization of two identical DSNNs with random delays. Compared with the previous works, the time delay is assumed to be existent in a random fashion. The stochastic disturbances are described in terms of a Brownian motion and the time-varying delay is characterized by introducing a Bernoulli stochastic variable. Two examples are given to illustrate the effectiveness of the proposed results. The main contribution of this paper is that the obtained results are dependent on not only the bound but also the distribution probability of the time delay. Moreover, our results provide a larger allowance variation range of the delay, and are less conservative than the traditional delay-independent ones.